# SDR DALA2020122404246

- Difficulty date: December 23, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISCREPANCIES ON FR 74 BETWEEN STR 3L AND STR 5L ON UPPER FUSELAGE.  CORRECTIVE ACTION: REPAIRED PER ER/A 588902-14AD REV ORIGINAL.  OK FOR SERVICE.
